# SDR 95ZZZX5104

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N327LP
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7803275
- Engine: Cont TSIO360F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: SA629690
- Condition: Broken
- Location: Nr 2 Cylinder
- Part time: 122 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CYLINDER PISTON PIN FAILED AT MIDSECTION (BROKEN IN HALF).  SUBSEQUENT FAILURE OF NR 2 PISTON AND METAL CONTAMINATED SUPERIOR AIR PARTS SUPPLIED PISTON PIN WITH A SHIP DATE OF 11-8-94.  CAUSE UNKNOWN.
